# SDR IPXA2024103183099

- Difficulty date: October 31, 2024
- Submitted: October 31, 2024
- Operation: Air carrier
- Aircraft: N396UP
- Make and model: Boeing 767346
- Aircraft serial: 40364
- Aircraft time: 27,541 hours, 8,487 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Part number: 066500080408
- Part serial: 10502
- Condition: Inoperative
- Location: Wx System
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

**ATB** DURING CLIMB OUT NOTICED LEFT WX RADAR DISPLAY DISAPPEARING FROM SCREEN FOLLOWED BY A Â€ŒWXR SYSÂ€? STATUS MSG WX DISPLAY WERE INTERMITTENT FOR REMAINDER OF THE FLIGHT REMOVED AND REPLACED LH WXR TRANSCEIVER IAW AMM 34-43-01, OPS CHECK OK, NO FURTHER FAULTS FOUND IN LEFT SYSTEM
